# SDR QXEA2021112200522

- Difficulty date: November 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 33,669 hours, 35,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3335
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERENCY LIGHT NEXT TO FLIGHT ATTENDANT SEAT NEEDS TO BE RELAMPED. REMOVED FROM SERVICE. RELAMPED FWD FA EMERGENCY LIGHT NORM/ON SWITCH AS REQUIRED. NO FUTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
